Aa
A
A
Close
Avatar universal
Clonazepam Withdrawal for my Mother in Law
My mother in law is no longer receiving medical insurance and she is currently taking Clonazepam. She's been trying to ween herself off of it for the last week and have tremendous trouble sleeping. But since she no longer has the alternative to go back to the drs office does anyone know of and over the counter method to help her with the sleeplessness and sweats?
Cancel
2 Answers
Page 1 of 1
3141190 tn?1343032399
She needs to go to the er and have them detox her good luck
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Yea, I've been through benzo (and klonopin is a benzo) withdrawal a few times.  It's nothing to play around with because it can be dangerous and in some cases, cause seizures and even death.  Hope you took her to the ER, just wanted to second what Mike said because I've been through it.  It can take weeks or even months if not done properly.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Looking for a Doctor?
Shop for health care like an expert. Find the best doctors based on reviews from patients like you.
Addiction: Alcohol/Drug Rehab Community Resources
Top Addiction Answerers
Avatar universal
Blank
phoenix, AZ
406584 tn?1399591666
Blank
3060903 tn?1398568723
Blank
Other
Avatar universal
Blank
edinburgh, Scotland, United Kingdom
Avatar universal
Blank
Eugene, OR